Georgian Mathematical Journal, ( ISI ), Volume (21), No (1), Year (2014-2) , Pages (89-96)

Title : ( A Topological Approach to the Nilpotent Multipliers of a Free Product )

Authors: Behrooz Mashayekhy Fard , Bibi Hanieh Mirebrahimi Paziquee , Zohreh Vasagh ,

Citation: BibTeX | EndNote

Abstract

In this paper, using the topological interpretation of the Baer invariant of a group G mathcal{V}M(G) , with respect to an arbitrary variety mathcal{V}, we extend a result of Burns and Ellis (Math. Z. 226 (1997) 405-428) on the second nilpotent multiplier of a free product of two groups to the c-nilpotent multipliers, for all c geq 1. In particular, we show that $M^{(c)}(G ast H) cong M^{(c)}(G)oplus M^{(c)}(H) when G and H are finite groups with some conditions or when G and H are two perfect groups.}

Keywords

, Baer invariant, Variety of groups, Nilpotent multiplier, Simplicial groups, Direct limit, Perfect group
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

@article{paperid:1040323,
author = {Mashayekhy Fard, Behrooz and Mirebrahimi Paziquee, Bibi Hanieh and Vasagh, Zohreh},
title = {A Topological Approach to the Nilpotent Multipliers of a Free Product},
journal = {Georgian Mathematical Journal},
year = {2014},
volume = {21},
number = {1},
month = {February},
issn = {1072-947X},
pages = {89--96},
numpages = {7},
keywords = {Baer invariant; Variety of groups; Nilpotent multiplier; Simplicial groups; Direct limit; Perfect group},
}

[Download]

%0 Journal Article
%T A Topological Approach to the Nilpotent Multipliers of a Free Product
%A Mashayekhy Fard, Behrooz
%A Mirebrahimi Paziquee, Bibi Hanieh
%A Vasagh, Zohreh
%J Georgian Mathematical Journal
%@ 1072-947X
%D 2014

[Download]